Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Insufficient breast milk, on lactogen, having green stool with foul smell, stomach ache

Hi, my baby is three and half months old. He is taking Lactogen from day 1 as there was no sufficent mother feed. He started having green stool with fould smell from two and half months till now. Moreover, he is not feeling hungry and not having proper motion also suffering from stomach ache often.
Asked On : Thu, 29 Mar 2012
Answers:  1 Views:  192
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response

Thanks for writing to health care magic.

Green color of the stool is not of much significance and indicates increased bowel motility.

Breast feeding is ideal for baby and every baby should be breast fed till 6 months.

Colic is common in this age group.
Burping after a feed will help in reducing the pain associated with colic.

What is the weight of the baby?
Is he passing urine normally or not?

These points will help to asses if a baby is receiving adequate feed or not.

Hope this helps.
Take care
Answered: Mon, 11 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor